Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

New Norco!

asmithaasmith Posts: 135
edited 06/11/2012 - 8:26 AM in Pain Medications
I just filled a script for 5/325 Norco and it looks like CANDY! Its smaller, white and has red and pink sparkles all through it! Is it the burning agent for the people that try snorting the meds?
I remember a while ago there was a discussion regarding the companies were looking to put some agent in the pills so people can not abuse them. Do you think this is what they are? I asked the pharmacist why they look like that and she said she had no idea. They look like little mints...its so weird. Let me know if anyone knows anything about this.

Thanks

Alina
advertisement

Comments

  • Its a Watson and the number on the pill says 3202.

    Thanks.

    A
  • advertisement
  • Make sure you keep that away from children because it really does look like candy and could easily be mistaken by a child I am sure. I've never seen med like that before.
  • they make a drug to look like that? I have a six year old in the house and if he saw that he would think it was candy. It looks like a breath mint.
  • Looking like a cinnamon breath mint and all. Be very careful around children! Thanks for sharing so we are aware!

    Cheri
  • advertisement
  • In 1992 I had food poisoning at a hotel while visiting my brother as he had surgery. Long story short- I was given Belladoona spacetabs for stomach pains. I ended up having Salmonella. The pills I had was blue and navy specks in it. It had a weird name and looked like a breathmint for sure. I hope those Norco don't have red dye in them. I think some people are allergic to certain dyes..no? 8>
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
advertisement
Sign In or Register to comment.